# SDR F3LA2018081000383

- Difficulty date: August 8, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: F3LA
- Make and model: Airbus A320-214
- Aircraft serial: 4688
- Aircraft time: 26,786 hours, 10,752 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Aft Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER DEPLANING FA REPORTED DIRTY SOCK ODOR DURING CRUISE FLIGHT.  FA EXPERIENCED WATERY EYES.  PAX EXPERIENCED COUGHING AND SNEEZING.  EVENT LASTED APPROX 10 MINUTES. ODOR EXPERIENCED ONLY IN AFT GALLEY AND LAST TWO ROWS OF CABIN.   PERFORMED TSM 05-50-00-810-831. APU ISOLATED LT & RT PACKS, NR 1 & 2 ENGINES SEPARATELY,  LT & RT PACKS. NO ODOR IN CABIN. OK FOR SRVICE.  APU COMPARTMENT INSPECTED, APU OIL SERVICE WAS GOOD.  NO LEAKS FOUND.
